| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 77-80


Dae San Kim, Taekyun Kim, Jong Jin Seo
      Identities of symmetry for (h,q)−extension of higher-order Euler polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 77, 3799-3808
      http://dx.doi.org/10.12988/ams.2014.45376

Shehu Maitama
      Exact solution of equation governing the unsteady flow of a polytropic gas using the natural decomposition method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 77, 3809-3823
      http://dx.doi.org/10.12988/ams.2014.45361

S. Sekar, M. Nalini
      Numerical analysis of different second order systems using Adomian decomposition method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 77, 3825-3832
      http://dx.doi.org/10.12988/ams.2014.45348

Barbara de Cassia Xavier Cassins Aguiar, Paulo Henrique Siqueira, Giancarlo de Franca Aguiar, Luzia Vidal de Souza
      Particle swarm optimization for vehicle routing problem with fleet heterogeneous and simultaneous collection and delivery
      Applied Mathematical Sciences, Vol. 8, 2014, no. 77, 3833-3849
      http://dx.doi.org/10.12988/ams.2014.45366

Mohammad Ali Bashir, Alaaeddin Amin Moussa
      The coth_a(\xi) expansion method and its application to the Davey-Stewartson equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 78, 3851-3868
      http://dx.doi.org/10.12988/ams.2014.45362

Nihan Potas, Emre E. Sarisoy, Mahmut Kara
      A modified goodness-of-fit test based on likelihood ratio for the skew-normal distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 78, 3869-3887
      http://dx.doi.org/10.12988/ams.2014.45354

Samson Olaniyi, Olawale S. Obabiyi
      Qualitative analysis of malaria dynamics with nonlinear incidence function
      Applied Mathematical Sciences, Vol. 8, 2014, no. 78, 3889-3904
      http://dx.doi.org/10.12988/ams.2014.45326

Olaniyi Samuel Iyiola, Yae Ulrich Gaba
      On metric type spaces and fixed point theorems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 79, 3905-3920
      http://dx.doi.org/10.12988/ams.2014.45346

T. Rojamary, K. P. Uma
      Cost analysis on a bivariate policy of recruitment in manpower planning when threshold has four components
      Applied Mathematical Sciences, Vol. 8, 2014, no. 79, 3921-3930
      http://dx.doi.org/10.12988/ams.2014.44316

Anup Kumar Thander, Sucharita Bhattacharyya
      Study of optical wave guide using HOC scheme
      Applied Mathematical Sciences, Vol. 8, 2014, no. 79, 3931-3938
      http://dx.doi.org/10.12988/ams.2014.44255

YoonMee Ham
      A Hopf bifurcation in a three-component reaction-diffusion system with a chemorepulsion
      Applied Mathematical Sciences, Vol. 8, 2014, no. 79, 3939-3952
      http://dx.doi.org/10.12988/ams.2014.45352

Mayuree Sompui, Wullapa Wongsinlatam
      Prediction model for crude oil price using artificial neural networks
      Applied Mathematical Sciences, Vol. 8, 2014, no. 80, 3953-3965
      http://dx.doi.org/10.12988/ams.2014.43193

M. P. Markakis, P. S. Douris
      Stability and analytical approximation of limit cycles in Hopf bifurcations of four-dimensional economic models
      Applied Mathematical Sciences, Vol. 8, 2014, no. 80, 3967-3990
      http://dx.doi.org/10.12988/ams.2014.44252

K. Jaioun, K. Teerapabolarn
      A new improvement of negative binomial approximation for the negative hypergeometric distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 80, 3991-3995
      http://dx.doi.org/10.12988/ams.2014.45360


Journals | Books | Author guidelines